Motrin Ibuprofen Oral Suspension for Children

by Motrin
$8.59

Relieve childrens' pain or fever with Children’s MOTRIN® Liquid Suspension. When the little person in your life is hurting, try Motrin to make them feel better with fever relief for up to 8 hours of sweet dreams. *

Medicinal Ingredients: 100 mg of Ibuprofen per 5 mL. Non–Medicinal Ingredients: Acesulfame Potassium, Citric Acid, Flavour, Glycerin, Hydroxy Propyl Distarch Phosphate, Polysorbate 80, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.

Fruit flavour, for Ages 2-11, 120 mL